# SDR CA031014006

- Difficulty date: October 12, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 33,868 hours
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: ALF502R5
- Condition: Damaged
- Location: Engine
- Part time: 30,678 hours, 30,255 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN CLIMBING THROUGH 1200 FT AFTER TAKEOFF, BIRDSTRIKE WAS NOTED AND NR 2 ENGINE VIBRATION CLIMBED TO 1.0. AIRCRAFT RETURNED FOR NORMAL LANDING. MAINTENANCE INSPECTION FOUND BENT AND TORN BLADES ON THE NR 2 ENGINE MAIN FAN. BIRD FEATHERS AND OTHER RESIDUE NOTED INSIDE ENGINE AND OVER WINGS FLAPS ETC. AIRFRAME CLEANED AND INSPECTED WITH NO DAMAGE FOUND, NR 2 ENGINE REMOVED FROM SERVICE & REPLACED WITH SERVICEABLE SPARE. AIRCRAFT RETURNED TO SERVICE.
